Hello. I am a 28 year old guy.
I've been taking Fluvoxamine and Olanzapine 2.5mg (1/4 daily) and Chlordiazepoxide once daily for the past 3 years. During the first 2 years my sex drive was almost non-existent, lack of libido, problems with orgasm or and erections etc. till I got really tired of this situation and consulted my doctor about it. I had a hormone test and my Testostrone levels were Testosterone 393 ng/DL and my Prolactin 354. My doctor prescribed Testosterone shots ever 40 days. After the first two injections I felt a difference in my libido....
But there is a problem, every time I get a shot I start to feel extremely weak and develop a fever that lasts for days or even a week. I get chills and feel awfully down. Also my bottom muscles feel stiff as a rock 12 hours after each injection. No matter how slow the doctor injects it.
I took the 3rd shot about 25 days ago and my weakness and fever was the worst.
My doctor said perhaps my body reacts negatively to the testosterone liquid.
Is that a thing? and what else can I do to get my hormones back to normal if my body is allergic to Testosterone